Processing may take a few seconds...

Article


Title

Modelling of Multiservice Networks with Separated Resources and Overflow of Adaptive Traffic

Authors

[ 1 ] Katedra Sieci Telekomunikacyjnych i Komputerowych, Wydział Elektroniki i Telekomunikacji, Politechnika Poznańska | [ P ] employee | [ D ] phd student

Scientific discipline (Law 2.0)

[2.3] Information and communication technology

Year of publication

2018

Published in

Wireless Communications and Mobile Computing

Journal year: 2018 | Journal volume: vol. 2018

Article type

scientific article

Publication language

english

Pages (from - to)

787016-1 - 787016-17

DOI

10.1155/2018/7870164

URL

https://www.hindawi.com/journals/wcmc/2018/7870164/

Comments

Article ID 7870164

License type

CC BY (attribution alone)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

at the time of publication

Ministry points / journal

25.0

Ministry points / journal in years 2017-2021

25.0

Impact Factor

1.396

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.